T Nation

Post Injection Pain

Hey guys, I am new to the forum world so I hope this is the right place. But my question is, I injected 1ml of T ethinate and 1 ml of deca in the quad. I am a first time user. bUt now I have serious pain, not at the injection site but below it.

Where the actual injection spot is looks and feels fine but down around my knee is swollen and about 5 degrees warmer than the other leg any ideas?

How long ago did you inject

The internet is riddled with young guys injecting 2mL (or more) into muscles that simply aren’t yet large enough to accommodate such volume. (ie. quads and delts, in particular)

Not saying this is you, just that its more common than one would think.

Certainly leep an eye on the swelling, temp as you’ve been doing, and be ready to see someone if it lingers.

I injected Monday evening , and I know what you mean about the young guys but I am not I am 35 6"3 216lbs on my fourth year of training I have some meat on my bones, I just stopped gaining and was looking for an edge

How long was the needle? Maybe you injected subq

Used 1 inch, someone told me that it may have leaked out of the muscle and just got under the skin and is sitting there. They said that would cause these symptoms

Thats what I’m thinking and had something similar happen with a biceps injection

Skin got red but not where I had injected, lower than that and in another part of the muscle

Hey zoo, I believe I have the same symptoms you described above. Injected into my upper outer quad 1ml test e and right above my knee outer side is a knot that swelled pretty good. How long did it take to go away for you? I went and saw my trt doc and he is clueless as to what happened. I’m on day 3 and walking has improved and swelling around knee has decreased a bit but not the knot above it. Still slightly warm to the touch. No fever, and not angry red.

Omg… just realized I posted on a dead thread lol!

Disregard my dumbass! Gave 5 vials of blood today… well that’s the excuse I’m gonna use.